How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Zee J Your Own Question
Zee J
Zee J,
Category: Medical
Satisfied Customers: 1507
Experience:  Expert
113630574
Type Your Medical Question Here...
Zee J is online now

I started 2.5mg of sertraline 1 week ago today, is it normal

Customer Question

I started 2.5mg of sertraline 1 week ago today , is it normal to still feel numbness in arms and legs and also having really bad head pressure and dizziness ( I can’t stand up without feeling I’m gonna fall over) , I also feel a warm burning sensation through parts on my body , I do suffer from health anxiety
Submitted: 14 days ago.
Category: Medical
Expert:  Zee J replied 14 days ago.

Hello and thanks for your question. I’d be pleased to assist you. Kindly answer following questions for further advice:

Age? Male or female?

Past medical history?

Any medicines using?

Customer: replied 14 days ago.
20 , female , no past medical history , 2.5mg sertraline
Expert:  Zee J replied 14 days ago.

Thanks

Expert:  Zee J replied 14 days ago.

So you developed these symptoms after starting Sertraline or had them before

Expert:  Zee J replied 14 days ago.

???

Customer: replied 14 days ago.
Had the dizziness and head pressires before , but the rest while taking sertraline
Customer: replied 14 days ago.
I went the a&e on Wednesday and have ecg and blood pressure and everything was good I was discharged
Expert:  Zee J replied 14 days ago.

Thanks

Expert:  Zee J replied 14 days ago.

I would suggest these symptoms are indicating health anxiety only

Expert:  Zee J replied 14 days ago.

I would suggest continue medicines as they usually would take up to 4 weeks to show any benefits

Customer: replied 14 days ago.
you don’t think I’m having a bad reaction to sertraline, when will my symptoms get better
Expert:  Zee J replied 14 days ago.

if after 4 weeks you still feel no benefit then better increasing the dose initially to see any difference in response and side effects

Customer: replied 14 days ago.
I was told 1-2 weeks for seing no side effects from my doctor
Expert:  Zee J replied 14 days ago.

The only features are tingling and numbness you are having which could occur with sertraline but usually resolve in few weeks

Customer: replied 14 days ago.
What about my head pressures and headache and dizziness because I can’t hardly stand up or walk
Expert:  Zee J replied 14 days ago.

head pressure and headaches you had them before so not related to sertraline

Expert:  Zee J replied 14 days ago.

did you had any brain scan??

Customer: replied 14 days ago.
I’m waiting for a ct scan but only for reassurance nothings there
Expert:  Zee J replied 14 days ago.

Thanks

If CT scan would be negative at least you would be on the safe side not having anything dangerous

Expert:  Zee J replied 14 days ago.

then just sertraline dose titration would be helpful

Customer: replied 14 days ago.
Do you think from all my symptoms that anything serious is there
Expert:  Zee J replied 14 days ago.

From my point of view your symptoms are most likely anxiety and stress related

Expert:  Zee J replied 14 days ago.

however scan would be advised to confirm it

Expert:  Zee J replied 14 days ago.

Do you have any further questions???

Expert:  Zee J replied 14 days ago.

I am still here

Please do let me know if you have any further questions I would be happy to answer

Best of luck